# SDR FDEA202504010546

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63124
- Aircraft time: 5,657 hours, 2,878 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T587614
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL 242 HFF DAMAGED. MAIN CARGO DECK FLOOR PANEL 242 HFF REPAIRED REF B767 SRM 53-00-50-2R REPAIR #4(B)   THIS IS A MAJOR REPAIR.
